# SDR CALA2024071102004

- Difficulty date: June 29, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N48127
- Make and model: Boeing 757224
- Aircraft serial: 28968
- Aircraft time: 94,614 hours, 23,500 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800912
- Part serial: 94064099
- Condition: Inoperative
- Location: Right
- Part time: 100,960 hours, 24,342 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FO AIRSPEED + 5KTS AND ALTITIDE +200 FEET DIFFERENCE FROM THE CAPTAIN. CREW BELIEVES THE CAPTAIN SIDE IS CORRECT CREW DEBRIEF 1ST OFFICER SELECTED ALT. AIR DATA SOURCE SELECT F/O,CAPT,STBY INDICATED SAME. VISUAL INSPECTED PITOT AND STATIC PORTS NO FAULT NOTE, WHEN FO :1 SELECTED TO ALTERNATE DATA ALL INDICTION WAS SAME, REPLACED RH  ADAC REF AMM 34-12-01 PERFORMED OPS TEST AMM 34-12-00-715-001 CK OK,  QTY REF AMM 34-12-01, INSPECTED AND CHECKED PITOT STATIC PORT CONNECTIONS FOR INSTALL AND SECURITY,ON RH ADAC COMPUTER COMPUTER,
